MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4269/ajtmh.24-0557

Медицинская библиотека · The American journal of tropical medicine and hygiene · 2025

Patch Test-Positive Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome Due to Cycloserine in Multidrug-Resistant Tuberculosis: A Case Report with a Review of the Literature.

Basavarajpura Vijay Priyadharshini, Das Mrinal Kanti, Bahadur Amar, Shivaji Chirantan, Dev Tanvi

СтатьяКлинический случайОбзорПеревод в очереди

Аннотация

Antitubercular treatment (ATT) is associated with multiple cutaneous adverse drug reactions. Second-line ATT is also associated with numerous adverse reactions; however, cutaneous reactions are under-reported. Oral drug provocation (ODP) in multidrug-resistant tuberculosis is challenging because of the paucity of time and the risk of developing secondary drug resistance in the case of interrupted medication. In this paper, we report a case of drug reaction with eosinophilia and systemic symptoms caused by cycloserine in an 18-year-old girl, which was confirmed with ODP and a patch test.

Для цитирования: Basavarajpura Vijay Priyadharshini, Das Mrinal Kanti, Bahadur Amar, Shivaji Chirantan, Dev Tanvi. Patch Test-Positive Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome Due to Cycloserine in Multidrug-Resistant Tuberculosis: A Case Report with a Review of the Literature.. The American journal of tropical medicine and hygiene. 2025. DOI: 10.4269/ajtmh.24-0557.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.